Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 3,     Number 3,     Summer 1995

 

STABILITY OF REACTIVE BRINKMAN
FLOW IN A POROUS MEDIUM
J. CHADAM AND Y. QIN

Abstract. The shape stability of reaction interfaces in a porous medium is investigated with Darcy flow replaced by Brinkman flow. A moving free boundary problem is derived by matched asymptotics and a linear stability analysis is performed in the setting of this problem. Comparing with the results of the earlier work using Darcy flow, it is found that the boundary layer effect arising from Brinkman flow, in general, causes the problem to be more stable and becomes negligible if permeability or porosity is very small.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)